# SDR SWIA201126473

- Difficulty date: June 13, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 20,692 hours, 12,925 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD EDP 2A CAUTION IN CRUISE WITH 0 PERCENT QUANTITY AFTER LANDING.  (FLT 5608)  REPLACED NR 2 HYDRAULIC ENGINE DRIVEN PUMP, REPLACED PRESSURE MANIFOLD FILTERS FOR SYSTEM NR 2, AND REPLACED NR 2 CASE DRAIN FILTER.  P/N: 66190-05 S/N OFF: K0414A
